# SDR USAA2012112600043

- Difficulty date: November 10, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, Y1292.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, Y1292 IAW A319 SRM 51-42-11 FIG 20, 51-72-11 & 51-49-00 TABLE II.
